# SDR SWAA2022031784943

- Difficulty date: January 26, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 93051
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS M1674 AND M1675 FAILED CAPACITY TEST / [01] COMPLETED STEPS 1 AND 2.;[02] STEP 3 COMPLETE.;[03] VERIFIED COMPLETE STEPS 1-3. REMOVED AND REPLACED M1675 EMERGENCY BATTERY PACK PER AMM 33-51-06-960-805 STEP 4.E,(1),(2),(4),(5) AND (6). PART NUMBER OFF: 2013-1A SERIAL NUMBER OFF: 93051 PART NUMBER ON: D717-01-100SWA SERIAL NUMBER ON: BN187892
